# SDR DXTA2015110706119

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 9,608 hours, 7,532 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 7018341803
- Part serial: 98021127
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,700 hours, 2,955 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, A LOUD SOUND OF RUSHING AIR & CABIN PRESSURIZING RAPIDLY.  ACCOMPANIED BY A STRONG BURNING ODOR.  ANNUNCIATOR WITH FLASHING MASTER CAUTION ILLUMINATED BUT WENT OUT.  TROUBLESHOT AND VERIFIED ODOR IN COCKPIT & CABIN.  PERFORMED ENGINE RUNS & OPS CHECKED AIR CONDITIONING SYS.  INSPECTED ACM, NO DEFECTS NOTED.  BURNING ODOR IN COCKPIT BUT NOT IN CABIN.  SHUT ENGINES DOWN & WITH THE APU BLEED AIR & ODOR PRESENT IN COCKPIT.   ODOR IS COMING FROM THE LT GLARE SHIELD FAN AREA.  VERIFIED PFD 1 MODE SELECTOR CONTROLLER TO BE THE SOURCE OF ODOR.  REMOVED AND REPLACED THE LT MODE SELECTOR. OPS CHECKED GOOD IAW MM 34-25-01.  COMPLIED WITH HIGH POWER ENG RUNS.  NO DEFECTS NOTED & NO CAS MESSAGES NOTED.
